# SDR COMA0360233

- Difficulty date: May 8, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 17,361 hours, 16,026 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Part number: 22850200140
- Part serial: 062
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 18,263 hours, 16,752 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND THRUST REVERSER TORQUE BOX WAS FOUND CRACKED AT 6:30 O'CLOCK POSITION.  REMOVED AND INSTALLED SERVICEABLE TORQUE BOX.
